# SDR N6WA2022053002

- Difficulty date: May 29, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10238
- Aircraft time: 39,666 hours, 28,098 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Engine
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE SHOWS NO N1 DURING START.PERFORMED TWO ENGINE STARTS IAW CRJ 550 AMM 71-00-00.  OPS CHECK GOOD. NO L ENG DEGRADED CAUTION MESSAGE PRESENT
